MathSciNet Relay Station
MathSciNet bibliographic data
MR2596170 34N05 (34K11 34K25 34K40)
Chen, Da-Xue Oscillation and asymptotic behavior for $n$th-order nonlinear neutral delay dynamic equations on time scales. Acta Appl. Math. 109 (2010), no. 3, 703–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement